# SDR QXEA2021042200194

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 22,987 hours, 24,706 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CONCERNED ABOUT CARPET TRIPPING HAZARD IN MCD ENTRY AREA. REMOVED FROM SERVICE. RE SECURED CARPET AT ROW 2 D E. RETURNED TO SERVICE.
